MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502040
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for investigation.Therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that two navigator access sheath devices were used during a procedure performed on (b)(6) 2018.According to the complainant, during the procedure, it was noted that the inner film of the device was peeled due to the insertion of a ureteroscope in the sheath.The same issue occurred with the second navigator access sheath device.The procedure was completed with another navigator access sheath device.Attempts to obtain additional information regarding this event have been unsuccessful to date.  should additional relevant details become available, a supplemental report will be submitted.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8134430
Report Number3005099803-2018-61798
Device Sequence Number11180615
Product Code KOD
UDI-Device Identifier08714729429968
UDI-Public08714729429968
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model NumberM0062502040
Device Catalogue Number250-204
Device Lot Number0022249240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/05/2018
Patient Sequence Number1